Alert archive / Nebraska / Flash Flood Warnings in 2019
Flash Flood Warning 35, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at Sep 11, 2019, 7:51 PM CDT for Holt County, Nebraska. It was in force for 13 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 11, 2019, 7:51 PM CDT (00:51 UTC)
- Expired
- Sep 12, 2019, 8:34 AM CDT
- In force
- 13 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Holt County, NE
The radar
The North Platte radar (KLNX), 173 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 11, 7:55 PM CDT | HEAVY RAIN 1.44 | 1 Wnw Oneill, NE | KONL ONE HOUR PRECIP |
| Sep 11, 9:00 PM CDT | FLASH FLOOD | Oneill, NE | STREETS UNDER WATER THROUGHOUT TOWN. VIDEO CONFIRMATION ON SOCIAL MEDIA |
| Sep 12, 1:00 AM CDT | HEAVY RAIN 2.16 | Oneill, NE | TOTAL SINCE 6 PM CDT. TWO NIGHT RUNNING STORM TOTAL UP TO 4.40 INCHES |
| Sep 12, 8:00 AM CDT | FLASH FLOOD | 2 Se Oneill, NE | DISPATCH RELAYED THAT THE ELKHORN RIVER IS OUT OF ITS BANKS AND WATER IS OVER COUNTY ROAD 494 FOR ABOUT 1/4 MILE. THERE ARE ALSO REPORTS OF LOW LAND FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 69 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.9 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2372 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1429 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.4
The text
As transmitted.
382
WGUS53 KLBF 120051
FFWLBF
NEC089-120445-
/O.NEW.KLBF.FF.W.0035.190912T0051Z-190912T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
751 PM CDT Wed Sep 11 2019
The National Weather Service in North Platte has issued a
* Flash Flood Warning for...
East central Holt County in north central Nebraska...
* Until 1145 PM CDT.
* At 750 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. One to one and a half inches of
rain have fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
O'neill, O'Neill and Inman.
Additional rainfall amounts of one to two inches are possible in the
warned area.
This includes the following highways...
Highway 20 between mile markers 307 and 315.
Highway 281 between mile markers 179 and 186.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4246 9854 4242 9849 4237 9854 4240 9868
4249 9866
$$
ET5 follow-up statements
421
WGUS53 KLBF 120057 CCA
FFWLBF
NEC089-120445-
/O.COR.KLBF.FF.W.0035.190912T0051Z-190912T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
757 PM CDT Wed Sep 11 2019
The National Weather Service in North Platte has issued a
* Flash Flood Warning for...
East central Holt County in north central Nebraska...
* Until 1145 PM CDT.
* At 756 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. One to one and a half inches of
rain have fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
O'Neill and Inman.
Additional rainfall amounts of one to two inches are possible in the
warned area.
This includes the following highways...
Highway 20 between mile markers 307 and 315.
Highway 281 between mile markers 179 and 186.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4246 9854 4242 9849 4237 9854 4240 9868
4249 9866
$$
TYPO IN LOCATIONS LIST
ET369
WGUS73 KLBF 120117
FFSLBF
Flash Flood Statement
National Weather Service North Platte NE
817 PM CDT Wed Sep 11 2019
NEC089-120445-
/O.CON.KLBF.FF.W.0035.000000T0000Z-190912T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Holt NE-
817 PM CDT Wed Sep 11 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
EAST CENTRAL HOLT COUNTY...
At 816 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. One to two inches of rain have fallen.
Flash flooding is expected to begin shortly.
Some locations that will experience flooding include...
O'Neill and Inman.
Additional rainfall amounts of one to two inches are possible in the
warned area from additional thunderstorms that can move in late
tonight.
This includes the following highways...
Highway 20 between mile markers 307 and 315.
Highway 281 between mile markers 179 and 186.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4246 9854 4242 9849 4237 9854 4240 9868
4249 9866
$$
ET671
WGUS53 KLBF 120437
FFWLBF
NEC089-121015-
/O.EXT.KLBF.FF.W.0035.000000T0000Z-190912T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
1137 PM CDT Wed Sep 11 2019
The National Weather Service in North Platte has extended the
* Flash Flood Warning for...
East central Holt County in north central Nebraska...
* Until 515 AM CDT.
* At 1131 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain will move into the warned area in the next two hours.
Rainfall amounts up to three inches of rain have fallen over the
area Wednesday evening. Flash flooding is already occurring.
* Some locations that will experience flooding include...
O'neill, O'Neill and Inman.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
This includes the following highways...
Highway 20 between mile markers 307 and 315.
Highway 281 between mile markers 179 and 186.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4246 9854 4242 9849 4237 9854 4240 9868
4249 9866
$$
Roberg637
WGUS53 KLBF 120906
FFWLBF
NEC089-121415-
/O.EXT.KLBF.FF.W.0035.000000T0000Z-190912T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
406 AM CDT Thu Sep 12 2019
The National Weather Service in North Platte has extended the
* Flash Flood Warning for...
East central Holt County in north central Nebraska...
* Until 915 AM CDT.
* At 404 AM CDT, emergency management reported heavy rain across the
warned area. Flash flooding is already occurring.
* Some locations that will experience flooding include...
O'Neill and Inman.
This includes the following highways...
Highway 20 between mile markers 307 and 315.
Highway 281 between mile markers 179 and 186.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, highways and streets as well as other drainage
areas and low lying spots.
&&
LAT...LON 4246 9854 4242 9849 4237 9854 4240 9868
4249 9866
$$
Snively819
WGUS73 KLBF 121334
FFSLBF
Flash Flood Statement
National Weather Service North Platte NE
834 AM CDT Thu Sep 12 2019
NEC089-121341-
/O.CAN.KLBF.FF.W.0035.000000T0000Z-190912T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Holt NE-
834 AM CDT Thu Sep 12 2019
...THE FLASH FLOOD WARNING FOR EAST CENTRAL HOLT COUNTY IS
CANCELLED...
The heavy rain has ended. While the threat for flash flooding has
ended, flooding will continue, including river flooding and water
remaining over some county roads. Therefore a Flood Warning has been
issued for Central Holt County. Please continue to heed any road
closures.
LAT...LON 4246 9854 4242 9849 4237 9854 4240 9868
4249 9866
$$
RobergWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 6:25 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Sep 11, 6:25 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service North Platte NE 625 PM CDT Wed Sep 11 2019 .SHORT TERM...(This evening through Thursday night) Issued at 337 PM CDT Wed Sep 11 2019 Another round of severe thunderstorms is expected again this afternoon, which is the main concern in the short term forecast period. Two main concerns with these thunderstorms will be the severe thunderstorm threat and excessive rainfall threat. Convection is expected to develop in two portions. Southwest Nebraska back into northeastern Colorado look to be the focus for initial storm development this afternoon around 3 to 4 pm CDT. Thunderstorms will then increase in coverage heading into late afternoon and evening. Current thinking is the thunderstorms that develop across southwest Nebraska should be mainly supercell thunderstorms with the main hazards being hail, damaging winds, heavy rain and even an isolated tornado could be possible. Supercells are expected to track northeastward becoming more scattered to widespread, then a second line of thunderstorms will develop along the cold front in more of a linear setup of thunderstorms and move across the Sandhills and north central Nebraska, however confidence is low in thunderstorms developing across southwest Nebraska with the second area of convection. The second focus is on the heavy rain potential. As we saw with storms last night, these storms produced rainfall rates around 1 inch per hour or greater in some locations. Forecaster confidence is moderate that we will see a similar situation again with thunderstorms that develop this afternoon and evening. PWAT values greater than 1 inch with the 12z LBF sounding recording a PWAT of 1.31 inches. There is also the potential for some training of thunderstorms across the area, mainly across portions of north central Nebraska as we head into the evening hours. The second area of convection is also expected to be a heavy rain producer, which is why a flood watch has been issued for portions of north central Nebraska. This area received several inches of rainfall with last nights storms, with the saturated ground from recent rainfalls, a decision was made to expand the Flood Watch issued last night farther south. .LONG TERM...(Friday through Wednesday) Issued at 337 PM CDT Wed Sep 11 2019 Cooler temperatures on Friday with highs in the upper 60s and 70s. Temperatures will warm this weekend with highs in the 80s. This is around 5 to 10 degrees above normal. Temperatures will remain warm through early next week. Next chance of thunderstorms will come next Wed. along with cooler temperatures. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 624 PM CDT Wed Sep 11 2019 For the KLBF terminal: Expect thunderstorms in the vicinity of the terminal through 06z this evening. The greatest threat is from 00z to 04z. Visibilities down to 2 miles are possible with the strongest storms along with wind gusts to 45 KTS and large hail. Overnight, skies will gradually clear with VFR conds expected after 08z tonight. For the KVTN terminal: Thunderstorms will impact the terminal after 01z with visbys down to 3sm and small hail. The threat for thunderstorms will end after 06z with overcast skies expected overnight. Ceilings overnight will range from 3000 to 5000 FT agl before clearing after 15z Thursday morning. && .LBF WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday morning for NEZ005>010- 025>027-038-094. && SHORT TERM...Gomez LONG TERM...Gomez AVIATION...Buttler
Hazardous weather outlook, Sep 11, 3:49 PM CDT, 4 hours 2 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 349 PM CDT Wed Sep 11 2019 NEZ004>010-022>029-035>038-056>059-069>071-094-122100- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 349 PM CDT Wed Sep 11 2019 /249 PM MDT Wed Sep 11 2019/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. A strong cold front will serve as a focus for strong and severe thunderstorm development this evening and tonight across western and north central Nebraska. Storms are expected to first develop across southwest Nebraska and the panhandle, possibly as early as 3 pm MDT. These discrete storms will pose a risk of large hail, damaging wind and possibly a tornado or two. By mid evening, storm coverage is expected to increase, especially across the panhandle with strong winds and large hail being the primary threats. The storms will congeal into a convective system that will push east across the entire outlook area. Strong wind, hail and flooding rainfall will be primary threats late this evening and overnight. Flooding concerns will increase late this evening and overnight, especially across north central Nebraska where heavy rainfall was observed yesterday. A flash flood watch is in effect for portions of north central Nebraska through Thursday morning. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed across southwest Nebraska and portions of the Panhandle after 2 pm MDT today. Spotter activation may be needed elsewhere across western and north central Nebraska after 4 pm CDT. All spotters are encouraged to report tornadoes, funnel clouds, hail, strong winds, flooding rainfall and any damage to the National Weather Service in North Platte. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Special weather statement, Sep 11, 7:17 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service North Platte NE
717 PM CDT Wed Sep 11 2019
NEZ010-120100-
Holt NE-
717 PM CDT Wed Sep 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOLT COUNTY UNTIL 800 PM
CDT...
At 717 PM CDT, Doppler radar was tracking a strong thunderstorm over
O'neill, moving northeast at 15 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
O'neill and O'Neill.
This includes the following highways...
Highway 20 between mile markers 301 and 314.
Highway 281 between mile markers 178 and 192.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central Nebraska.
LAT...LON 4236 9858 4238 9875 4242 9884 4259 9869
4249 9842
TIME...MOT...LOC 0017Z 219DEG 13KT 4243 9869
ETLocal storm report, Sep 11, 7:19 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
719 PM CDT WED SEP 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL IMPERIAL 40.52N 101.64W
09/11/2019 M1.75 INCH CHASE NE TRAINED SPOTTER
&&
THORNELocal storm report, Sep 11, 7:20 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
720 PM CDT WED SEP 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM HAIL 12 SSE HYANNIS 41.84N 101.67W
09/11/2019 E1.00 INCH GRANT NE PUBLIC
QUARTER SIZE HAIL OBSERVED
&&
CBUTTLERSpecial weather statement, Sep 11, 7:23 PM CDT, 28 minutes before
Special Weather Statement National Weather Service North Platte NE 623 PM MDT Wed Sep 11 2019 NEZ094-120115- Western Cherry NE- 623 PM MDT Wed Sep 11 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CHERRY COUNTY UNTIL 715 PM MDT... At 623 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles north of Medicine Lake, or 24 miles southeast of Martin, moving northeast at 35 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Cody, Kilgore, Nenzel, Medicine Lake, Eli and Cody Lake. This includes Highway 20 between mile markers 142 and 176. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for north central Nebraska. LAT...LON 4272 10095 4269 10155 4299 10159 4300 10093 TIME...MOT...LOC 0023Z 245DEG 29KT 4288 10146 Jacobs
Local storm report, Sep 11, 7:27 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
727 PM CDT WED SEP 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL 25 NNW WHITMAN 42.38N 101.72W
09/11/2019 E1.00 INCH CHERRY NE PUBLIC
&&
THORNELocal storm report, Sep 11, 7:33 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
733 PM CDT WED SEP 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL 1 NE BRULE 41.11N 101.87W
09/11/2019 E1.00 INCH KEITH NE PUBLIC
&&
THORNEThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 7:12 PM CDT | Special Weather Statement | LBF | Rock | 48 min |
| Sep 11, 7:17 PM CDT | Special Weather Statement | LBF | Holt | 43 min |
| Sep 11, 7:17 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| Sep 11, 7:23 PM CDT | Special Weather Statement | LBF | Cherry | 52 min |
| Sep 11, 7:27 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 48 min |
| Sep 11, 7:29 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 46 min |
| Sep 11, 7:32 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln, Perkins | 43 min |
| Sep 11, 7:40 PM CDT | Areal Flood Advisory | LBF | Holt | 3 hr |
| Sep 11, 8:00 PM CDT | Special Weather Statement | LBF | Cherry | 45 min |
| Sep 11, 8:08 PM CDT | Special Weather Statement | LBF | Keya Paha | 37 min |
| Sep 11, 8:11 PM CDT | Special Weather Statement | LBF | Holt | 49 min |
| Sep 11, 8:13 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln, Perkins | 47 min |
| Sep 11, 8:16 PM CDT | Special Weather Statement | LBF | Keith | 44 min |
| Sep 11, 8:24 PM CDT | Flash Flood Warning | LBF | Holt | 12 hr |
| Sep 11, 8:33 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 27 min |
| Sep 11, 8:34 PM CDT | Special Weather Statement | LBF | Grant | 41 min |
| Sep 11, 8:43 PM CDT | Special Weather Statement | LBF | Cherry | 47 min |
| Sep 11, 8:53 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Deuel, Garden, Hayes, Keith, Perkins | 67 min |
| Sep 11, 8:55 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 28 min |
| Sep 11, 8:58 PM CDT | Special Weather Statement | LBF | McPherson | 47 min |
| Sep 11, 9:12 PM CDT | Flash Flood Warning | LBF | Brown, Rock | 15 hr |
| Sep 11, 9:27 PM CDT | Special Weather Statement | LBF | Boyd | 48 min |
| Sep 11, 9:31 PM CDT | Special Weather Statement | LBF | Cherry | 44 min |
| Sep 11, 9:32 PM CDT | Areal Flood Advisory | LBF | Boyd, Holt | 4 hr |
| Sep 11, 9:40 PM CDT | Special Weather Statement | LBF | Brown | 50 min |
| Sep 11, 9:41 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Frontier, Hayes, Keith, Lincoln, Perkins | 64 min |
| Sep 11, 9:44 PM CDT | Special Weather Statement | LBF | McPherson | 46 min |
| Sep 11, 9:47 PM CDT | Special Weather Statement | LBF | Thomas | 43 min |
| Sep 11, 10:01 PM CDT | Flash Flood Warning | LBF | Boyd, Holt | 11 hr |
| Sep 11, 10:31 PM CDT | Flash Flood Warning | LBF | Brown, Keya Paha, Rock | 14 hr |
| Sep 11, 10:36 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Frontier, Hayes, Lincoln | 54 min |
| Sep 11, 11:05 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 55 min |
| Sep 11, 11:32 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Frontier | 43 min |
| Sep 12, 12:01 AM CDT | Special Weather Statement | LBF | Garfield, Wheeler | 44 min |
| Sep 12, 1:29 AM CDT | Areal Flood Advisory | LBF | Boyd, Holt, Keya Paha, Rock | 7 hr |
| Sep 12, 4:05 AM CDT | River Flood Warning | LBF | Holt | 4 days |
| Sep 12, 8:19 AM CDT | Areal Flood Warning | LBF | Holt | 4 hr |
| Sep 12, 8:46 AM CDT | Areal Flood Warning | LBF | Boyd, Holt | 4 hr |
| Sep 12, 9:00 AM CDT | Areal Flood Advisory | LBF | Boyd, Holt, Keya Paha, Rock | 4 hr |
| Sep 12, 12:19 PM CDT | Areal Flood Warning | LBF | Boyd, Brown, Holt, Keya Paha, Rock | 4 days |
| Sep 12, 12:55 PM CDT | Areal Flood Advisory | LBF | Cherry | 48 hr |
Nearby
Flash Flood Warnings in Nebraska, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.